Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Dizziness, nausea, fatigue, pain after taking medication for UTI. Should I go back to ER?

I was diagnosed with an UTI last week, have been tking my meds while experiencing some slight side effects such as dizziness , nausea , fatigue and some pains. Missed one day. today, a week after diagnosis and starting of meds, i find a huge pink stain of blood on toilet paper. I am slightly concerned. Should i go back to the emergency room?
Asked On : Wed, 15 Aug 2012
Answers:  2 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

It looks like you are suffering from dyspepsia and also reaction to the medications given for the UTI. Hematuria (blood in urine) is common in UTI but increased amount of blood usually means the kidneys might have got involved as well like in nephritic syndrome. Please approach the treating doctor a son as possible. You might want to approach the ER if you have further episodes of bleeding

I wish you good health and a speedy recovery

Answered: Wed, 15 Aug 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. Dont worry some antibiotics for some people have gastric irritation property.
When the first stage crosses passes to intestinal irritation causing dysentry with mucous and blood it
may be your case. i advise you to consult your doctor for follow up. He will change your antibiotic and
give some non irretant antibiotic as the UTI should be controlled completely.
Besides i advise you some diet recomendations as avoid taking more of spices chillies junk foods
and oily foods to prevent gastric and intestinal irri tation. wishing for a quick recovery. thanks for
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor